# SDR SWAA2023101698961

- Difficulty date: September 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2023-569591<[01] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02;[02] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02.
